Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 105, NWS Atlanta, GA

May 3, 2010Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at May 3, 2010, 8:58 AM EDT for Forsyth County, Fulton County, Georgia. It took effect at May 3, 2010, 11:30 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 3, 2010, 8:58 AM EDT (12:58 UTC)
In effect from
May 3, 2010, 11:30 AM EDT
Expired
May 4, 2010, 11:47 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 3, 5:16 AM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 3, 5:16 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT MON MAY 3 2010

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
BAND OF CONVECTION CURRENTLY ADVANCING ACROSS NORTH AND WEST CENTRAL
GEORGIA THIS MORNING. ATMOSPHERE OVER THE STATE REMAINS MODERATELY
UNSTABLE WITH MODERATE SHEAR. SHEAR IS FAIRLY UNIDIRECTIONAL BUT
THERE IS STILL DECENT SPEEDS FROM 1KM TO 3KM. MODELS SHOW THIS LOW
LEVEL SHEAR DIMINISHING THROUGHOUT THE DAY AS THE SYSTEM SETTLES
INTO CENTRAL GEORGIA. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS ARE
STILL POSSIBLE...THE MORE IMMEDIATE THREAT REMAINS HEAVY RAIN AND
FLOODING. THE PRECIPITATION SHOULD BE ENDING BY THIS AFTERNOON ACROSS
NORTH GEORGIA...BUT WILL LINGER ACROSS CENTRAL GEORGIA THROUGH THE
DAY TUESDAY. THE UPPER LEVEL PATTERN IS STILL EXPECTED TO QUICKLY
TRANSITION TO AN ESSENTIALLY ZONAL PATTERN BY LATE TUESDAY. WEAK
SHORT WAVE SWEEPING THROUGH THE FLOW TUESDAY WILL HELP TO STALL THE
RAIN ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. PRECIPITATION
SHOULD BE SOUTH OF THE FORECAST AREA BY WEDNESDAY AS WEAK HIGH
PRESSURE BUILDS INTO THE REGION.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPPER LEVELS ARE DOMINATED BY A VERY FLAT...ZONAL FLOW PATTERN
THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. THE PATTERN
DOES START TO REAMPLIFY TOWARD NEXT WEEKEND AS A SHORT WAVE SWEEPS
THROUGH THE OHIO VALLEY AND BEGINS DEEPENING ON THE EAST COAST. ONLY
REAL EFFECT THIS WILL HAVE ON GEORGIA IS TO PUSH A WEAK COLD FRONT
INTO THE STATE LATE FRIDAY OR SATURDAY. THERE IS A CHANCE OF SOME
PRECIPITATION WITH THIS SYSTEM...BUT CONFIDENCE IS ONLY SO SO RIGHT
NOW CONCERNING TIMING AND STRENGTH OF THIS SYSTEM.

&&

.HYDROLOGY...
BAND OF HEAVY PRECIPITATION ACROSS WEST CENTRAL AND NORTH GEORGIA AT
THIS TIME SHOULD CONTINUE TO SLOWLY SHIFT EAST AND SOUTHEAST THROUGH
THE DAY TODAY. I WILL CONTINUE THE CURRENT WATCHES IN THEIR PRESENT
FORMATS.

&&

.AVIATION...
THE BAND OF RAIN AND THUNDERSTORMS WILL SLOWLY SINK SOUTH THROUGH
THE DAY. MVFR TO OCNL IFR CIGS IN THIS BAND WILL PERSIST AS IT SINKS
SOUTH. THE BACK EDGE WILL REACH AN ATL-AHN LINE AROUND 18Z...AND TO
A CSG-MCN LINE BY 03Z TONIGHT. AS THE BACK EDGE PASSES...CIGS WILL
BEGIN RISING AND BY 00Z MOST OF ATL/AHN AREA WILL SEE A FEW HIGH
LEVEL CLOUDS. THE CSG/MCN WILL SEE THE CIGS BEGIN TO RISE AFTER
03Z...HOWEVER AS THE SYSTEM SLOWS AS IT MOVES INTO SOUTH
GEORGIA...MID LEVEL CLOUDS WILL REMAIN OVER CSG/MCN. WINDS WILL
REMAIN SOUTHWEST WITH FREQUENT GUSTS TO AROUND 20KTS. HOWEVER AFTER
THE PRECIP PASSES...WINDS WILL BECOME WEST TO NORTHWEST AROUND 10
KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  59  85  53  88 / 100  40  20   5   5
ATLANTA         79  59  84  58  86 / 100  30  10   5   5
BLAIRSVILLE     78  54  81  48  83 / 100  20  10  10  10
CARTERSVILLE    79  53  84  52  88 / 100  20  10  10  10
COLUMBUS        81  65  85  59  89 / 100  50  30   5   5
GAINESVILLE     77  58  83  55  86 / 100  30  10  10  10
MACON           82  64  85  58  89 /  90  60  40   5   5
ROME            80  53  84  52  88 /  90  20  10  10  10
PEACHTREE CITY  79  55  85  52  88 / 100  40  20   5   5
VIDALIA         85  71  83  64  87 /  60  60  60  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HARRIS...
HEARD...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WHITE...WHITFIELD...WILKES.

&&

20
Hazardous weather outlook, May 3, 4:50 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 AM EDT MON MAY 3 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
450 AM EDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WITH HEAVY RAINS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TODAY...AND ACROSS CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A SLOW MOVING COLD FRONT OVER THE TENNESSEE VALLEY WILL MOVE
SLOWLY INTO GEORGIA TODAY AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE HEAVY RAINS
WHICH COULD CAUSE FLOODING OF CREEKS AND STREAMS. FOR MORE
INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLASH FLOOD
AND FLOOD WATCH STATEMENTS.

ANOTHER HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
CAPES TODAY WILL RANGE FROM 200 TO 400 WITH K INDEX VALUES HOLDING
IN THE 35 TO 40 RANGE. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED
TODAY AND TONIGHT...THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED
ACROSS NORTH AND PARTS OF CENTRAL GEORGIA TODAY...AND THEN IN
CENTRAL GEORGIA TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY RAIN ACROSS CENTRAL
GEORGIA ON TUESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON
FRIDAY...SATURDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 3, 4:51 AM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT MON MAY 3 2010

GAZ034-045-047-030930-
451 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND PEA SIZE HAIL
IN WALTON...DEKALB AND GWINNETT COUNTIES UNTIL 530 AM EDT...

AT 445 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LA VISTA...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WALTON...DEKALB AND GWINNETT COUNTIES THROUGH 530 AM EDT. HEAVY RAIN
IS ALSO LIKELY WITH THIS STORM AND MAY RESULT IN FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LA
VISTA...KIRKWOOD...EAST LAKE...BROOKHAVEN...SCOTTDALE...AVONDALE
ESTATES...DECATUR...DRUID HILLS...DORAVILLE...CHAMBLEE...CLARKSTON
...MECHANICSVILLE...PINE LAKE...STONE MOUNTAIN AND TUCKER.
Special weather statement, May 3, 5:03 AM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EDT MON MAY 3 2010

GAZ053-066-067-031000-
503 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TROUP...
MERIWETHER AND COWETA COUNTIES UNTIL 600 AM EDT...

AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES WEST OF STATE LINE PARK TO 18 MILES
WEST OF WEST POINT...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER AND COWETA COUNTIES THROUGH 600 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...ABBOTTSFORD...
PIEDMONT HEIGHTS...WEST POINT...WARES CROSSROADS...CANNONVILLE...
HILLCREST...LONG CANE...LAGRANGE...BAUGHS CROSSROADS...LOUISE...
HARRISONVILLE...SMITHS CROSSROAD...HOGANSVILLE AND SAINT MARKS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, May 3, 5:17 AM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EDT MON MAY 3 2010

GAZ033>035-042>045-052-031015-
517 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HEARD...DOUGLAS...
CARROLL...DEKALB...BARROW...GWINNETT AND FULTON COUNTIES UNTIL 615 AM
EDT...

AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH HEAVY RAIN FROM LAWRENCEVILLE TO 10 MILES
SOUTHWEST OF FRANKLIN...MOVING NORTHEAST AT 50 MPH.

RAINFALL AMOUNTS AROUND ONE INCH THROUGH 615 AM EDT CAN BE EXPECTED
ACROSS HEARD ...DOUGLAS...CARROLL...DEKALB...BARROW...GWINNETT AND
FULTON COUNTIES...INCLUDING AREAS AROUND BUCKHEAD...SUWANEE...SUGAR
HILL...NORCROSS...DULUTH...BROOKHAVEN...DORAVILLE...CHAMBLEE
AND DUNWOODY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY WITH TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS.

16
Special weather statement, May 3, 5:21 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 AM EDT MON MAY 3 2010

GAZ023>025-031000-
521 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
JACKSON...BANKS AND HALL COUNTIES UNTIL 600 AM EDT...

AT 517 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHESTNUT MOUNTAIN...MOVING NORTHEAST AT 50
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JACKSON...
BANKS AND HALL COUNTIES THROUGH 600 AM EDT. HEAVY RAIN IS ALSO
LIKELY WITH THIS STORM AND MAY RESULT IN FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE HOSCHTON...BRASELTON
...CHESTNUT MOUNTAIN...AQUALAND PARK...LAKE LANIER ISLANDS
...OAKWOOD...FLOWERY BRANCH...CANDLER...ROAD ATLANTA-LANIER
SPEEDWAY...PENDERGRASS...TALMO...GAINESVILLE...MAYSVILLE...LULA AND
GILLSVILLE.
Special weather statement, May 3, 5:50 AM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EDT MON MAY 3 2010

GAZ046-054>057-031015-
550 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SPALDING...
FAYETTE...HENRY...CLAYTON AND ROCKDALE COUNTIES UNTIL 615 AM EDT...

AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYRONE TO 14 MILES WEST OF DIGBEY...MOVING
NORTHEAST AT 70 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...FAYETTE...HENRY...CLAYTON AND ROCKDALE COUNTIES THROUGH
615 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TYRONE...SANDY CREEK...PEACHTREE CITY...DIGBEY...VAUGHN...LAKE
HORTON...BROOKS...KENWOOD...RIVERDALE...FOREST PARK...
HARTSFIELD-JACKSON AIRPORT...FAYETTEVILLE...STARRS MILL...BIRDIE AND
SUNNY SIDE.
Special weather statement, May 3, 6:05 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT MON MAY 3 2010

GAZ067-068-031030-
605 AM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND EXCESSIVE
LIGHTNING IN PIKE AND MERIWETHER COUNTIES UNTIL 630 AM EDT...

AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY MOUNT TO ODESSADALE...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PIKE AND
MERIWETHER COUNTIES THROUGH 630 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ODESSADALE...ROCKY MOUNT...HARRIS CITY...
DURAND...WOOSTER...GREENVILLE...ALVATON...IMLAC...WOODBURY...GAY...
MOLENA...CONCORD...HILLTOP...LIFSEY SPRINGS AND HOLLONVILLE.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 5:21 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup39 min
May 3, 5:27 AM EDTRiver Flood WarningFFCDade20 hr
May 3, 6:06 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
May 3, 6:24 AM EDTFlash Flood WarningFFCCarroll, Cobb, Douglas6 hr
May 3, 7:03 AM EDTRiver Flood WarningFFCCobb, Douglas10 hr
May 3, 8:58 AM EDTRiver Flood WarningFFCForsyth10 hr
May 3, 9:43 AM EDTRiver Flood WarningFFCGwinnett19 hr
May 3, 10:24 AM EDTRiver Flood WarningFFCGwinnett, Walton9 hr
May 3, 10:24 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
May 3, 10:43 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard40 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCFulton9 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCCobb5 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCGwinnett8 hr
May 3, 2:31 PM EDTTornado WarningFFCHancock, Warren44 min
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington54 min
May 3, 3:10 PM EDTRiver Flood WarningFFCCobb, Fulton6 hr
May 3, 3:10 PM EDTRiver Flood WarningFFCCobb, Fulton7 hr
May 3, 3:10 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
May 3, 3:27 PM EDTTornado WarningFFCGlascock, Hancock, Warren48 min
May 3, 3:47 PM EDTTornado WarningFFCGlascock, Washington43 min
May 3, 4:17 PM EDTTornado WarningFFCGlascock, Jefferson, Warren40 min
May 3, 5:01 PM EDTTornado WarningFFCCrisp, Dooly, Sumter44 min
May 3, 5:52 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox53 min
May 3, 6:34 PM EDTRiver Flood WarningFFCCobb, Fulton108 min
May 3, 7:07 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
May 3, 7:35 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs50 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.